# SDR CALA0200393

- Difficulty date: July 9, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 7373T0
- Aircraft serial: 23582
- Aircraft time: 50,134 hours, 22,567 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Sta 500d
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK IN STRINGER 16R AFT OF STA 500D. THE CRACKED SECTION OF STRINGER WAS REMOVED AND A NEW STRINGER WAS INSTALLED IAW SRM 53-00-03.
